RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zhurnal SVMO:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zhurnal SVMO, 2011, Volume 13, Number 1, Pages 29–31 (Mi svmo220)  

On classification of A-diffeomorphisms of 3-manifolds with two-dimensional surface attractors and repellers

V. Z. Grines, Yu. A. Levchenko

Nizhnii Novgorod State Agricultural Academy

Abstract: The present paper is devoted to topological classification of structurally stable diffeomorphisms with two-dimensional surface basic sets on $3$-manifolds. Topological classification of such diffeomorphisms was obtained under certain conditions on the structure of the intersection of two-dimensional invariant manifolds.

Keywords: A-diffeomorphism, basic set, attractor, topological classification

References: PDF file   HTML file
UDC: 517.938
Received: 22.06.2011

Linking options:
  • http://mi.mathnet.ru/eng/svmo220

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Zhurnal Srednevolzhskogo Matematicheskogo Obshchestva
    Number of views:
    This page:27
    References:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020